# SDR SWIA202508010709

- Difficulty date: July 9, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N206SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000637
- Aircraft time: 20,996 hours, 12,805 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE DOOR CUTOUT INTERNAL DOUBLER CORRODED.  REMOVED AND REPLACED WASTE DOOR CUTOUT INTERNAL DOUBLER REF SRM 51-40-08.
